Saturday, January 31, 2009

Taking a break from cam

I am taking a break from cam on justin.tv for at least a week. I have been very slowly tapering off xanax and I am sick from it. I don't feel like being on cam and my sleep is all messed up still, so I just need some time to get through this.

Sometimes I feel completely fine, but other times I feel so ill. I have been through something similar when I came off paxil....though xanax must be a much slower taper because it carries more dangerous withdrawal.

Don't worry about the taper because I am going slower with it than doctors say to.

This is why in many of my youtube videos and past writings I have told people to really look into all side effects and withdrawal effects of drugs prescribed by their doctors. Some people have less issue coming off than others. I happen to be one of those people that suffer a great deal coming off things.

For those of you who email me or instant message me I will be on and off AIM and I will write back at moments where I feel good. I am hoping this sickness does not last too long and I should be completely off xanax in 20 days or so.

About a month ago (and some of you know about this) I developed a thumping in my throat under my adams apple. Being scared the first thing I did was quit smoking. Stopping seemed to have no effect on it. I was not able to stay off cigarettes and returned to smoking. The thumping continued. The only thing that was different in my life besides the stress of my break up was that I had increased my xanax intake soon after my xbf broke up with me. (Keep in mind the increase was still less than what the doctor wanted me to be taking per day.)

I was taking xanax every 8 hour, instead of every 12 hours like I use to. As I slowly started to taper off I noticed my throat was thumping less, then thumping at half the strength it was before. I am now back at every 12 hours and their is little to no thumping at all (so far). However I feel like complete crap and going to be holding the taper at every 12 hours for the next few days till my body adjusts. Then move to every 13hrs etc etc.

Here is the list of withdrawal effects I am experiencing:

Tingling arms and legs on and off.
Increased Anxiety.
No hunger.
Feeling like I am going to throw up, but I haven't yet.
Vivid dreams.
Insomnia (more than normal for me)
Moments that last a few second to a few mins where I feel like I am going to completely crack and lose my mind.
Waves of crying that come and go.
Feeling half dead.
Shaky.
Hot and cold flashes on and off.
Feeling feverish.

I have been on and off this pill since Nov of 2007 (mostly on), but thankfully I have been on a low dose. I feel for the people that have to come off high doses because I don't think I could do it. Many people have to go on an anti-depressant to get through it and for me I hope it does not come to that. In my life I am no stranger to withdrawal all I can say is it sucks beyond anything and for your own sake try not to take medications or drugs that can cause this...it can be a living nightmare.

While on xanax I have had many "mystery illnesses" that for me could have been side effects from the drug itself. The longer you are on it the more your body adapts to it...people can even start to have withdrawal between doses because the body breaks it down faster after awhile.

I noticed when I was quitting smoking it was harder not to smoke soon after taking xanax, because it is almost like if you are a smoker and drink alcohol. The alcohol will make you crave more cigarettes. I believe xanax has helped with my lack of willpower over smoking so for now the quitting smoking will be moved to the back burner till I can get off this drug. I don't think at this point I will ever swallow this type of pill again. I rather deal with the panic attacks than this...at least they stop after 30 mins or so....this just goes on and on.

All I know at this point is I want my life back and not be "hooked" to anything. So if you are someone who prays all I want is for you to pray for my strength to get through this.

I will be in touch. If you email me and I don't answer right away don't worry I will as soon as I have the energy and the mental clarity to do it. I will be ok.

1 comment:

The Human Stain said...

I'll be waiting for your return on JTV..
Take care!
Kiss